이전페이지 이동
   Brown, William G. (Brown, William G. Professor)
    McGill University
Total: 26
  • Barotropic instability of the Bickley jet at high Reynolds numbers. (Burns AG; Maslowe SA; Brown SN) Stud. Appl. Math. (2002), Vol 109Pages 279--296 

  • Extremal multigraph and digraph problems. (Simonovits M) Paul ErdH os and his mathematics, II (2002), Vol 11Pages 157--203 

  • Algorithmic solution of extremal digraph problems. (Erd{H{o}}s P; Simonovits M) Trans. Amer. Math. Soc. (1985), Vol 292Pages 421--449 

  • Inverse extremal digraph problems. (Erd{H{o}}s P; Simonovits M) Finite and infinite sets (1984), Pages 119--156 

  • densities of graph structures. (Simonovits M) Discrete Math. (1984), Vol 48Pages 147--162 

  • On an open problem of Paul Tur'an concerning $3$-graphs. Studies in pure mathematics. (1983), Pages 91--93 

  • The evolution of a quasisteady critical layer in a stratified viscous shear layer. (Brown SN, Rosen AS, Maslowe SA) Proc. Roy. Soc. London Ser. A. (1981), Vol 375Pages 271-293 

  • Some extremal problems on $r$-graphs. (Erd{H{o}}s P, S{'o}s VT) Univ. Michigan, Ann Arbor, Mich (1973), Pages 53--63 

  • problems. (S{'o}s VT, Erd{H{o}}s P) Period. Math. Hungar. (1973), Vol 3Pages 221-228 

  • Extremal problems for directed graphs. (Erd{H{o}}s P, Simonovits M) J. Combinatorial Theory Ser. B. (1973), Vol 15Pages 77-93 

  • matrices. (Brenner JL) Proc. Amer. Math. Soc. (1970), Vol 25Pages 906--911 

  • Extremal digraphs. (Harary F) Balatonfured (1970), Pages 135--198 

  • minimaux. (Moon JW) Canad. J. Math. (1969), Vol 21Pages 274--278 

  • On odd circuits in chromatic graphs. (Jung HA) Acta Math. Acad. Sci. Hungar. (1969), Vol 20Pages 129--134 

  • point. Canad. Math. Bull. (1967), Vol 10Pages 119--120 

  • On $k$th roots in power series rings. Math. Ann. (1967), Vol 170Pages 327--333 

  • On the non-existence of a type of regular graphs of girth $5$. Canad. J. Math. (1967), Vol 19Pages 644-648 

  • On Hamiltonian regular graphs of girth six. J. London Math. Soc. (1967), Vol 42Pages 514--520 

  • On the enumeration of non-planar maps. Mem. Amer. Math. Soc. (1966), Vol 65Pages 42 

  • On graphs that do not contain a Thomsen graph. Canad. Math. Bull. (1966), Vol 9Pages 281--285 

  • On the existence of square roots in certain rings of power series. Math. Ann. (1965), Vol 158Pages 82--89 

  • A new proof of a theorem of Dirac. Canad. Math. Bull. (1965), Vol 8Pages 459-463 

  • Enumeration of quadrangular dissections of the disk. Canad. J. Math. (1965), Vol 17Pages 302--317 

  • Enumeration of triangulations of the disk. Proc. London Math. Soc. (1964), Vol 14Pages 746--768 

  • On the enumeration of rooted non-separable planar maps. (Tutte WT) Canad. J. Math. (1964), Vol 16Pages 572--577 

  • Enumeration of non-separable planar maps. Canad. J. Math.. (1963), Vol 15Pages 526--545 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.